Alert archive / Louisiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 9, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Feb 11, 2013, 1:20 PM CST for 4 parishes in Louisiana. It was in force for 55 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 11, 2013, 1:20 PM CST (19:20 UTC)
- Expired
- Feb 11, 2013, 2:15 PM CST
- In force
- 55 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Allen Parish, LA, Beauregard Parish, LA, Rapides Parish, LA, Vernon Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 11, 1:30 PM CST | HAIL 0.25 | 1 S De Ridder, LA | PUBLIC REPORTS PEA SIZE HAIL JUST SOUTH OF DERIDDER VIA FACEBOOK. |
| Feb 11, 1:30 PM CST | HAIL 0.5 | De Ridder, LA | DERIDDER POLICE REPORT MARBLE SIZE HAIL THAT FELL FOR 3-5 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 333 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
296 WUUS54 KLCH 111920 SVRLCH LAC003-011-079-115-112015- /O.NEW.KLCH.SV.W.0009.130211T1920Z-130211T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 120 PM CST MON FEB 11 2013 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN RAPIDES PARISH IN CENTRAL LOUISIANA... NORTHERN ALLEN PARISH IN SOUTHWEST LOUISIANA... THIS INCLUDES...OAKDALE...MITTIE...ELIZABETH... NORTHEASTERN BEAUREGARD PARISH IN SOUTHWEST LOUISIANA... THIS INCLUDES...SUGARTOWN...DE RIDDER... SOUTHERN VERNON PARISH IN WEST CENTRAL LOUISIANA... THIS INCLUDES...ROSEPINE...PITKIN... * UNTIL 215 PM CST * AT 120 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...7 MILES SOUTHWEST OF DE RIDDER...MOVING EAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... DE RIDDER...TULLA AND ROSEPINE BY 125 PM CST... SUGARTOWN...GRANT...CRAVENS AND FULLERTON BY 145 PM CST... PITKIN AND MITTIE BY 150 PM CST... ELIZABETH BY 200 PM CST... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS... AWAY FROM WINDOWS. && PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT 337-477-5285 EXTENSION 1. LAT...LON 3071 9260 3069 9347 3093 9349 3114 9265 TIME...MOT...LOC 1920Z 260DEG 45KT 3080 9334 $$ 24
2 follow-up statements
067 WWUS54 KLCH 111950 SVSLCH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 150 PM CST MON FEB 11 2013 LAC003-011-079-115-112015- /O.CON.KLCH.SV.W.0009.000000T0000Z-130211T2015Z/ RAPIDES LA-BEAUREGARD LA-ALLEN LA-VERNON LA- 150 PM CST MON FEB 11 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CST FOR SOUTHEASTERN VERNON...NORTHERN ALLEN...NORTHEASTERN BEAUREGARD AND SOUTHWESTERN RAPIDES PARISHES... AT 144 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM ON RADAR CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SUGARTOWN..MOVING EAST AT 50 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ELIZABETH BY 200 PM CST... OAKDALE AND 7 MILES SOUTH OF UNION HILL BY 205 PM CST... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS... AWAY FROM WINDOWS. && LAT...LON 3071 9260 3070 9312 3102 9314 3114 9265 TIME...MOT...LOC 1950Z 260DEG 45KT 3086 9291 $$ 24
578 WWUS54 KLCH 111959 SVSLCH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 159 PM CST MON FEB 11 2013 LAC003-011-079-115-112007- /O.CAN.KLCH.SV.W.0009.000000T0000Z-130211T2015Z/ RAPIDES LA-BEAUREGARD LA-ALLEN LA-VERNON LA- 159 PM CST MON FEB 11 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VERNON...NORTHERN ALLEN...NORTHEASTERN BEAUREGARD AND SOUTHWESTERN RAPIDES PARISHES IS CANCELLED... THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE WARNING IS CANCELLED. LAT...LON 3071 9260 3070 9312 3102 9314 3114 9265 TIME...MOT...LOC 1957Z 260DEG 45KT 3087 9281 $$ 24
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 11, 12:01 PM CST, 1 hour 19 minutes earlier.
Area forecast discussion, Feb 11, 12:01 PM CST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1201 PM CST MON FEB 11 2013
.DISCUSSION...
11/18Z TAF ISSUANCE.
&&
.AVIATION...
SFC FRONT STALLING OVER THE NEARSHORE WATERS...WITH MOISTURE AND
LIFT NORTH OF THE BOUNDARY PROVIDING FOR SCT SHRA/TSRA ACRS THE
AREA. CONDITIONS REMAIN GENERALLY VFR AT AIRPORTS THIS AFTN...WITH
OVC CIGS 3000-4000 FT AND SCT LOWER CLOUDS BETWEEN 800-1200 FT.
CARRIED VCSH AT SRN TAF SITES FOR THIS AFTN...WITH VCTS AT AEX
AS WIDELY SCT ELEVATED TS CONTINUE TO MOVE NE INTO CNTL LA. VFR
CIGS WILL GRADUALLY TRANSITION TO LOW MVFR/HIGH IFR BY EVENING
ALONG WITH SOME POSSIBLE MVFR VISBY RESTRICTIONS IN FOG TONIGHT.
NELY WINDS 10-15 KT WITH OCCASIONAL GUSTS TO 25 KT POSSIBLE THIS
AFTN...WITH GUSTS DIMINISHING THIS EVENING. SFC LOW PRESSURE
EXPECTED TO DEVELOP ALONG THE STALLED GULF BOUNDARY TUE
MORNING...WITH WINDS BECOMING MORE ELY IN RESPONSE AND KEEPING THE
POSSIBILITY OF SHOWERS OR MAYBE A FEW THUNDERSTORMS OVER THE AREA. 24
&&
.PREV DISCUSSION... /ISSUED 1105 AM CST MON FEB 11 2013/
UPDATE...MAIN ISSUE FOR THIS UPDATE WILL BE POPS. SURFACE FRONT
IS NEARLY STATIONARY OVER THE NEARSHORE WATERS. RAIN AND ELEVATED
CONVECTION NORTH OF I10 CORRIDOR THIS MORNING WILL CONTINUE TO SHIFT
EAST. WATER VAPOR SHOWS TAIL END OF MOISTURE PLUME BEGINNING TO
ENTER SOUTHEAST TEXAS SO WILL TREND WITH LOWER POPS THIS AFTERNOON.
WILL LOWER TEMPERATURES A CATEGORY AS WELL.
MARINE...SCA WAS ISSUED THROUGH MOST OF TONIGHT FOR WESTERN COASTAL
WATERS. AP
PREV DISCUSSION... /ISSUED 704 AM CST MON FEB 11 2013/
DISCUSSION...
BASED ON LATEST RADAR TRENDS...TWEAKED POPS FOR TODAY.
PREV DISCUSSION... /ISSUED 530 AM CST MON FEB 11 2013/
AVIATION UPDATE...REGARDING 12Z TAF ISSUANCE. SHOWERS AND A FEW
THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA THIS MORNING...THEN
TRENDING TO STRATOFORM RAINS NORTH OF A COLD FRONT ADNVANCING DEEPER
INTO THE GULF WATERS. MVFR CEILINGS WILL PREVAIL THROUGH
TODAY...LOWERING INTO IFR OVERNIGHT.
MARCOTTE
PREV DISCUSSION... /ISSUED 340 AM CST MON FEB 11 2013/
DISCUSSION...
SINCE MIDNIGHT...A LARGE AREA OF RAIN/SHOWERS WITH ISOLATED
THUNDER HAS BEEN DEVELOPING ACROSS THE REGION...IN RESPONSE TO
STRONG LIFT ALONG A STALLED OUT COLD FRONT ACROSS LOUISIANA. AS A
SERIES OF SHORTWAVES MOVES ACROSS THE AREA...WE WILL BE CARRYING
HIGH POPS FOR THE NEXT 24-36 HOURS BEFORE THE FRONT FINALLY PUSHES
ITS WAY EAST TUESDAY NIGHT INTO WEDNESDAY. AT THIS POINT...DO NOT
ANTICIPATE ANY OF THIS ACTIVITY TO BECOME SEVERE THUNDERSTORMS.
HIGH PRESSURE WILL BE THE DOMINATING WEATHER FEATURE THE REMAINDER
OF THE WEEK...SO DRY WEATHER SHOULD BE ON TAP WEDNESDAY THROUGH
THE WEEKEND.
TEMPERATURE-WISE...SEASONABLE READINGS ARE IN STORE FOR THE
HIGHS...WHILE LOWS WILL BE A LITTLE COOLER THAN NORMAL WEDNESDAY
MORNING THROUGH SUNDAY MORNING. 15
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 61 51 63 48 / 90 50 80 20
KBPT 62 52 64 49 / 90 50 60 20
KAEX 59 49 60 45 / 100 70 80 20
KLFT 62 53 67 51 / 90 70 80 30
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION THROUGH LATE TONIGHT FOR COASTAL
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA
OUT 20 NM-WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 4 AM CST TUESDAY FOR COASTAL WATERS
FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-COASTAL WATERS
FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-WATERS FROM
INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-WATERS
FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM.
&&Hazardous weather outlook, Feb 11, 3:54 AM CST, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 354 AM CST MON FEB 11 2013 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055- 073-074-TXZ180-201-215-216-259>262-121200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 354 AM CST MON FEB 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT ACROSS THE REGION...IN RESPONSE TO A STALLED OUT COLD FRONT. HOWEVER...THE SEVERE WEATHER THREAT IS VERY LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED ON TUESDAY BEFORE ENDING TUESDAY NIGHT AS A COLD FRONT FINALLY MOVES EAST OF OUR REGION. DRY CONDITIONS WILL PREVAIL WEDNESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED.
In the hours before
Local storm report, Feb 11, 10:29 AM CST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1029 AM CST MON FEB 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HAIL VILLAGE MILLS 30.49N 94.40W
02/11/2013 E1.00 INCH HARDIN TX PUBLIC
USER ON SOCIAL MEDIA SEND A PICTURE SHOWING HAIL ON THE
GROUND RANGING FROM PEA TO QUARTER SIZE
&&
RDEALLocal storm report, Feb 11, 11:05 AM CST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1105 AM CST MON FEB 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 AM HAIL 2 E WARREN 30.61N 94.37W
02/11/2013 E1.00 INCH TYLER TX BROADCAST MEDIA
KBMT RELAYED A REPORT OF 1 INCH HAIL JUST EAST OF WARREN
TX
&&
RDEALLocal storm report, Feb 11, 11:19 AM CST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1119 AM CST MON FEB 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 AM HAIL 3 E JASPER 30.92N 93.94W
02/11/2013 E1.00 INCH JASPER TX LAW ENFORCEMENT
JASPER POLICE SENT A PICTURE OF HAIL RANGING IN SIZE FROM
PENNY SIZED TO QUARTER SIZED HAIL
&&
RDEALLocal storm report, Feb 11, 11:47 AM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1147 AM CST MON FEB 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HAIL VILLAGE MILLS 30.49N 94.40W
02/11/2013 E1.00 INCH HARDIN TX PUBLIC
USER ON SOCIAL MEDIA SEND A PICTURE SHOWING HAIL ON THE
GROUND RANGING FROM PEA TO QUARTER SIZE
1001 AM HAIL WILDWOOD 30.52N 94.44W
02/11/2013 E1.00 INCH HARDIN TX PUBLIC
CAR DAMAGE AND PROPERTY DAMAGE WITH QUARTER TO NICKEL
SIZED HAIL PER HAM RADIO OPERATOR
1011 AM HAIL 2 E WARREN 30.61N 94.37W
02/11/2013 E1.00 INCH TYLER TX BROADCAST MEDIA
KBMT RELAYED A REPORT OF 1 INCH HAIL JUST EAST OF WARREN
TX
1020 AM HAIL 10 WSW SPURGER 30.64N 94.33W
02/11/2013 E1.00 INCH TYLER TX LAW ENFORCEMENT
TYLER COUNTY SHERIFF REPORTS QUARTER SIZED HAIL 10 MILES
WSW OF SPURGER ON FARM TO MARKET 1013
1043 AM HAIL 3 E JASPER 30.92N 93.94W
02/11/2013 E1.00 INCH JASPER TX LAW ENFORCEMENT
JASPER POLICE SENT A PICTURE OF HAIL RANGING IN SIZE FROM
PENNY SIZED TO QUARTER SIZED HAIL
&&
RDEALSpecial weather statement, Feb 11, 12:28 PM CST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1228 PM CST MON FEB 11 2013
LAZ028-029-031>033-111915-
ST. LANDRY LA-RAPIDES LA-EVANGELINE LA-ALLEN LA-AVOYELLES LA-
1228 PM CST MON FEB 11 2013
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...RAPIDES...
EVANGELINE...ALLEN AND AVOYELLES PARISHES UNTIL 115 PM CST...
AT 1224 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF OAKDALE...MOVING EAST AT 55
MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
TURKEY CREEK BY 1235 PM...
BAYOU CHICOT BY 1240 PM...
CHENEYVILLE BY 1245 PM...
ECHO BY 1250 PM...
BUNKIE BY 1255 PM...
EVERGREEN...COTTONPORT...MORROW AND HESSMER BY 100 PM...
THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.
THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 3124 9180 3085 9182 3077 9266 3099 9274
3125 9181
24Local storm report, Feb 11, 1:00 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
100 PM CST MON FEB 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 PM HAIL OAKDALE 30.82N 92.66W
02/11/2013 E0.25 INCH ALLEN LA LAW ENFORCEMENT
OAKDALE POLICE DEPARTMENT REPORTS PEA SIZE HAIL
1238 PM HAIL TURKEY CREEK 30.87N 92.42W
02/11/2013 E0.25 INCH EVANGELINE LA LAW ENFORCEMENT
TURKEY CREEK POLICE REPORT PEA SIZE HAIL NEAR TURKEY
CREEK
1255 PM HAIL BUNKIE 30.95N 92.19W
02/11/2013 E0.25 INCH AVOYELLES LA PUBLIC
PUBLIC REPORTS PEA SIZE HAIL FELL IN BUNKIE FOR APPROX 5
MINUTES.
&&
DJONESThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 9:36 AM CST | Small Craft Advisory | LCH | 18 hr | |
| Feb 11, 10:35 AM CST | Severe Thunderstorm Warning | LCH | Vernon | 40 min |
| Feb 11, 12:28 PM CST | Special Weather Statement | LCH | Avoyelles | 47 min |
| Feb 11, 12:36 PM CST | Severe Thunderstorm Warning | LCH | Avoyelles, Evangeline, Rapides | 54 min |
| Feb 11, 2:18 PM CST | Special Weather Statement | LCH | Avoyelles | 57 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.